# SDR GLBA20110120F

- Difficulty date: January 20, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N173YV
- Make and model: Beech 1900D
- Aircraft serial: UE173
- Aircraft time: 26,042 hours, 43,110 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Fitting
- Part number: 129130000601
- Part serial: 813
- Condition: Cracked
- Location: Lt Counterweight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSP MX FOUND THE LT AILERON WEIGHT CLIP CRACKED,  R & R LT AILERON TC 1900-2710.00.   MX REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 09-1900-27-002.  MATERIALS UTILIZED ARE INCLUDED IN THE EO.
